# SDR SWAA2023121318678

- Difficulty date: November 6, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H INTERCOSTAL BROKEN AT STA 500D TO 500C UNDER 'Z' CHANNEL.<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT L/H INTERCOSTAL AT STA 500D TO 500C UNDER 'Z' CHANNEL. PER REF SRM 51-40-02-0G-0.;[02] VERIFIED INSTALLATION
